# SDR IPXA2025102887933

- Difficulty date: September 28, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 38,127 hours, 22,636 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N52381
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - MDC, BS 1680, FLOOR STR HAS EVIDENCE OF CORROSION AROUND 3EA SCREW HOLES, BTW BL0 AND LBL 24.75.   PERMANENT REPAIR ACCOMPLISHED IAW UPS EO: EO-95421-REQ 1 AND VT MAE EA 757-5360-27-A4175 REV-.
